# SDR DALA2019040432188

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 74,540 hours, 13,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 21-22 AB ARE INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR AT SEAT 20AB AND SECURED CONNECTOR. SYSTEM OPERATION IS NORMAL.
